Mathematische Zeitschrift

, Volume 74, Issue 1, pp 1–17

Finite groups in which the centralizer of any non-identity element is nilpotent

Authors

  • Walter Feit
    • Cornell University
    • California Institute of Technology
    • Institute for Defense Analyses
  • Marshall HallJr.
    • Cornell University
    • California Institute of Technology
    • Institute for Defense Analyses
  • John G. Thompson
    • Cornell University
    • California Institute of Technology
    • Institute for Defense Analyses
Article

DOI: 10.1007/BF01180468

Cite this article as:
Feit, W., Hall, M. & Thompson, J.G. Math Z (1960) 74: 1. doi:10.1007/BF01180468

Copyright information

© Springer-Verlag 1960